RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 6, Pages 1305–1307 (Mi dan44255)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

On topological groups close to being Lindelöf

I. I. Guran

Lomonosov Moscow State University

Full text: PDF file (450 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 13.10.1980

Citation: I. I. Guran, “On topological groups close to being Lindelöf”, Dokl. Akad. Nauk SSSR, 256:6 (1981), 1305–1307

Citation in format AMSBIB
\Bibitem{Gur81}
\by I.~I.~Guran
\paper On topological groups close to being Lindel\"of
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 6
\pages 1305--1307
\mathnet{http://mi.mathnet.ru/dan44255}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0606469}
\zmath{https://zbmath.org/?q=an:0478.22002}


Linking options:
  • http://mi.mathnet.ru/eng/dan44255
  • http://mi.mathnet.ru/eng/dan/v256/i6/p1305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Uspenskii, “Topological groups and Dugundji compacta”, Math. USSR-Sb., 67:2 (1990), 555–580  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Uspenskii, “Free topological groups of metrizable spaces”, Math. USSR-Izv., 37:3 (1991), 657–680  mathnet  crossref  mathscinet  zmath  adsnasa
    3. V. I. Malykhin, “Maximal resolvability of totally bounded and $\aleph_0$-bounded groups”, Math. Notes, 63:4 (1998), 522–526  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. K. L. Kozlov, V. A. Chatyrko, “Topological transformation groups and Dugundji compacta”, Sb. Math., 201:1 (2010), 103–128  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. K. L. Kozlov, “Topology of actions and homogeneous spaces”, Sb. Math., 204:4 (2013), 588–620  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:68
    Full text:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020